A 49-year-old female asked:
Disclaimer

per nuclear stress test all is fine. don't consume caffeine. don't have anxiety. still having odd rhythm/dypsnea. electrophysiology consult?

3 doctor answers
Dr. Pareena Bilkoo
21 years experience Cardiology
Rhythm issues: Possibly. Your rhythm disturbances maybe benign- i don't have the details. If you have on going symptoms then a ep consult may help.
Answered on Jun 10, 2013
3
3 thanks
Dr. Jay Dinerman
33 years experience Cardiac Electrophysiology
Yes: An event recorder will allow your ECG to be recorded during symptoms. This will help determine if your symptoms are caused by an abnormal heart rhythm.
Answered on Oct 23, 2016
Dr. Sheldon Brownstein
Specializes in Cardiac Electrophysiology
Ep: Evaluation by an electrophysiology specialist may be useful
Answered on Nov 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
Seek referral from : your primary physician to a psychiatrist & a psychologist for accurate diagnosis of Anxiety Disorder(s). Long-term Cognitive Behavioral Therapy &a ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Myra Skluth
34 years experience Internal Medicine
Perhaps: Have you been evaluated for hyperthyroidism? High levels of stress hormones can trigger a rapid heart beat and high blood pressure. They do not necess ... Read More
2
2 thanks
A male asked:
Dr. Randolph Ramirez
31 years experience Family Medicine
Not likely: The sedation effects of diazepam occurs due to effects of this molecule on specific receptors within the brain. Caffeine will likely not affect this t ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Jeffrey Satinover
38 years experience Psychiatry
Morning: First: are you new to paxil, (paroxetine) or on a recently-raised dose? If so, this may be a side effect. It should abate, unless the dose is high for ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month